Volume 30 (1987)


1 (April), 2/3 (October)

De Blasi, F. S. and Myjak, J.;
Random Differential Inclusions with Nonconvex Right Hand Side
pp. 1--8.
Jackiewicz, Z.;
Existence and Uniqueness of Solutions of Neutral Delay-Differential Equations with State Dependent Delays
pp. 9--17.
Shin, J. S.;
An Existence Theorem of Functional Differential Equations with Infinite Delay in a Banach Space
pp. 19--29.
Dlotko, T.;
Global Solutions of Reaction-Diffusion Equations
pp. 31--43.
Liang, Z. C.;
Necessary and Sufficient Conditions of the Stability for a Class of Second Order Nonlinear Oscillations
pp. 45--55.
Bosznay, A. P. and Garay, B. M.;
Remetrization and a New Type of Recurrence
pp. 57--68.
Werbowski, J.;
Oscillations of Differential Equations Generated by Advanced Arguments
pp. 69--79.
Gutkin, E.;
Bethe Ansatz and Functional Equations
pp. 81--104.
Wu, J. H., Li, Z. X. and Wang, Z. C.;
Remarks on: "Periodic Solutions of Linear Volterra Equations"
pp. 105--109.
Dlotko, T.;
Decay Properties of Global Solutions of Reaction-Diffusion Equations
pp. 111--114.
Tsutsumi, Y.;
$L^2$-solutions for Nonlinear Schrodinger Equations and Nonlinear Groups
pp. 115--125.
Meyer, K. R. and Sell, G. R.;
An Analytic Proof of the Shadowing Lemma
pp. 127--133.
Nakao, M. and Kuwahara, H.;
Decay Estimates for Some Semilinear Wave Equations with Degenerate Dissipative Terms
pp. 135--145.
Miranda, M. M. and Medeiros, L. A.;
On the Existence of Global Solutions of a Coupled Nonlinear Klein-Gordon Equations
pp. 147--161.
Persson, J.;
The Cauchy Problem for Linear Distribution Differential Equations
pp. 163--168.
Ono, A.;
Boundary Estimates for Elliptic Partial Differential Equations in the $\mathcal{L}^{(q,\lambda)}$ Spaces of Strong Type
pp. 169--202.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles